Alert archive / South Dakota / Frost Advisories in 2008
Frost Advisory 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this frost advisory at Oct 13, 2008, 3:32 AM CDT for Lincoln County, Minnesota; 17 counties in South Dakota. It took effect at Oct 14, 2008, 4:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 13, 2008, 3:32 AM CDT (08:32 UTC)
- In effect from
- Oct 14, 2008, 4:00 AM CDT
- Expired
- Oct 13, 2008, 3:33 PM CDT
- In force
- Issued by
- NWS Sioux Falls, SD
Counties Lincoln County, MN, Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, McCook County, SD, Miner County, SD, Moody County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 97 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 130832 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 332 AM CDT MON OCT 13 2008 .COOL CANADIAN HIGH PRESSURE IS EXPECTED TO BUILD INTO THE NORTHERN PLAINS TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S WEST OF A LINE FROM MARSHALL MINNESOTA TO YANKTON SOUTH DAKOTA. MNZ071-SDZ038>040-050-052>061-063>065-131645- /O.NEW.KFSD.FR.Y.0002.081014T0900Z-081014T1400Z/ LINCOLN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS- HUTCHINSON- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP 332 AM CDT MON OCT 13 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. WIDESPREAD FROST IS EXPECTED WEST OF A LINE FROM MARSHALL MINNESOTA TO YANKTON SOUTH DAKOTA AS TEMPERATURES FALL INTO THE LOW TO MID 30S. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ BT
2 follow-up statements
000 WWUS73 KFSD 131530 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1030 AM CDT MON OCT 13 2008 .COOL CANADIAN HIGH PRESSURE IS EXPECTED TO BUILD INTO THE NORTHERN PLAINS TONIGHT. MNZ071-SDZ038>040-050-052>061-063>065-132330- /O.CON.KFSD.FR.Y.0002.081014T0900Z-081014T1400Z/ LINCOLN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS- HUTCHINSON- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP 1030 AM CDT MON OCT 13 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. WIDESPREAD FROST IS EXPECTED WEST OF A LINE FROM MARSHALL MINNESOTA TO YANKTON SOUTH DAKOTA...AS TEMPERATURES FALL INTO THE LOWER 30S. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MJF
000 WWUS73 KFSD 132033 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 333 PM CDT MON OCT 13 2008 WITH THE PASSAGE OF A COLD FRONT...AND HIGH PRESSURE BUILDING INTO THE REGION TONIGHT...CLEAR SKIES AND DYING WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS THE REGION BY VERY EARLY TUESDAY MORNING. MNZ071-SDZ038>040-050-052>061-063>065-140445- /O.UPG.KFSD.FR.Y.0002.081014T0900Z-081014T1400Z/ /O.NEW.KFSD.FZ.W.0001.081014T0900Z-081014T1400Z/ LINCOLN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS- HUTCHINSON- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP 333 PM CDT MON OCT 13 2008 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. WIDESPREAD FROST IS EXPECTED ACROSS THE AREA TONIGHT AS TEMPERATURES FALL TO NEAR 30 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IAZ001>003-012>014-020-031-MNZ072-080-081-089-090-097-098-NEZ013- 014-SDZ062-066>071-140445- /O.NEW.KFSD.FZ.W.0001.081014T0900Z-081014T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-WOODBURY-MURRAY- COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-MINNEHAHA- TURNER-LINCOLN-BON HOMME-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...SIOUX CITY...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...LUVERNE...WAKEFIELD...PONCA...ALLEN... SOUTH SIOUX CITY...SIOUX FALLS...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 333 PM CDT MON OCT 13 2008 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. WIDESPREAD FROST IS EXPECTED ACROSS THE AREA TONIGHT AS TEMPERATURES FALL TO NEAR 30 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IAZ021-022-032-140445- /O.NEW.KFSD.FR.Y.0003.081014T0900Z-081014T1400Z/ CHEROKEE-BUENA VISTA-IDA- INCLUDING THE CITIES OF...CHEROKEE...STORM LAKE...IDA GROVE... HOLSTEIN...BATTLE CREEK 333 PM CDT MON OCT 13 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. AREAS OF FROST ARE EXPECTED ACROSS THE AREA TONIGHT AS TEMPERATURES FALL INTO THE LOWER 30S. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 12, 9:55 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Oct 12, 9:55 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 955 PM CDT SUN OCT 12 2008 .DISCUSSION... RAIN EXPANDING NORTHWARD AS A STRONG UPPER LEVEL LOW PRESURE OVER THE ROCKIES ABSORBS AND TOSSES NORTHWARD THE REMNANTS OF HURRICANE NORBERT. RAINFALL AMOUNTS ACROSS NEBRASKA HAVE PEAKED AROUND A QUARTER OF AN INCH AN HOUR WITH MOST LOCALS CLOSER TO A TENTH OF AN INCH AN HOUR. INITIAL FORECAST PLACEMENT OF HEVIEST RAIN SEEMS ON TARGET AND SHOULD FALL FROM AROUND YANKTON AND SIOUX CITY TO AROUND SIOUX FALLS INTO SW MN AND PARTS OF NW IA. THI BAND OF RAIN WILL LIKELY CONTAIN ABOUT 1 TO 2 INCHES OF RAIN. THE BIG DIFFERENCE BETWEEN THIS EVENT AND LAST WEEK IS THAT THE INSTABILITY IN THIS CASE IS LESS...SO RAINFALL EXCEEDING A QUARTER OF AN INCH AN HOUR OR SO IS PRETTY UNLIKELY. THIS SHOUDL STAVE OFF ANY FLOODING OR FLASH FLOODING ISSUES. OTHERWISE...A STRONG SLOW MOVING COLD FRONT WILL WORK ACROSS THE AREA. YANKTON FELL 18 DEGRES FROM 0Z TO 1Z AND EXPECT THIS TREND TO CONTINUE ACROSS THE CWA...REACHING THE I29 CORRIDOR BETWEEN 1000 PM AND MIDNIGHT AND TOWARDS JACKSON MN AND SPENCER IA BY ABOUT 600 AM. AHEAD OF THE FRONT...TEMPERATURES WILL REMAIN FAIRLY STEADY IN THE MID 60S TO AROUND 70 WHILE TEMPERATURES BEHID THE FRONT SHOUDL BE PRETTY STEADY FROM ABOTU 45 TO 50...THEN FALLING OFF POSSIBLY INTO THE UPPER 30S IN CENTRAL SD AS THE RAIN SHIFTS EAST. DID SLOW DOWN THE PROGRESSION OF THE RAIN TOMORROW MORNING SOME...BTU NO BIG CHANGES. 08 && .AVIATION... MVFR WITH SOME IFR CIGS AND VSBYS IN RAIN...LOW CIGS AND LIGHT FOG SPRDG EWD OVER AREA ALG AND BEHIND CDFNT NR I29 AT 03Z...TO MWM TO SLB LN BY 10Z OR SO. IMPROVEMENT TO MVFR CIGS AS RAIN DIMINISHES FM W TO E OVER THE AREA FM 13Z TO 19Z ON MON. && .PREV DISCUSSION... WATCHING TEMPERATURES DROPPING 15 TO 20 DEGREES IN A SHORT TIME WITH PASSAGE OF THE COLD FRONT INTO CNTRL SD THIS AFTERNOON. FRONT WILL MAKE IT INTO THE I 29 CORRIDOR EARLY THIS EVENING AND THEN SLOW DOWN A BIT AS IT MAKES ITS WAY THROUGH SW MN AND NW IA OVERNIGHT. TEMPERATURES WILL DROP CLOSE TO FREEZING TOWARDS LAKE ANDES AND CHAMBERLAIN LATE TO NIGHT. CLOUD COVER AND MIXED LOW LEVELS SHOULD KEEP TEMPERATURES FROM FALLING BELOW FREEZING. WIDESPREAD SHOWERS AND ISOLATED WILL EXPAND ACROSS THE WRN CWA LATE THIS AFTERNOON AS MOISTURE FROM THE REMNANTS OF NORBERT SURGES NWRD AND UPPER WAVE BEGINS TO SHIFT E INTO THE NRN PLAINS. SHOWERS AND THUNDERSTORMS WILL SLOWLY SHIFT EAST OVERNIGHT WITH A WIDESPREAD 1 INCH RAINFALL AMOUNTS ALONG AND W OF I29 TONIGHT...WITH A BAND OF 2 INCH AMOUNTS LIKELY. DROPPED MUCH OF THE WIND ADVISORY FOR THE THIS AFTERNOON...BUT KEPT IT GOING INTO NW IA...WHERE SOME PEAKS OF SUNSHINE LED TO BETTER MIXING. WINDS WILL DROP BELOW ADVISORY LEVELS WITHIN THE NEXT FEW HOURS. NEAR SURFACE BOUNDARY WILL BE LOCATED JUST ALONG THE FAR EASTERN CWA BORDER BY MONDAY MORNING...THOUGH POST FRONTAL PRECIPITATION WILL LINGER IN THE EASTERN HALF OF OUR CWA THROUGH THE DAY WITH LOW LEVEL JET CONTINUING TO ADVECT COPIOUS MOISTURE ALOFT. THE NAM IS THE MOST AGGRESSIVE WITH RESPECT TO THIS PROCESS...WANTING TO LINGER POST FRONTAL PRECIPITATION OVER OUR EASTERN ZONES THROUGH MONDAY NIGHT. DECIDED TO IGNORE THIS WITH NO OTHER MODELS POINTING TOWARD THIS SOLUTION...THOUGH DID SLOW EXIT OF PRECIPITATION FROM OUR AREA JUST A TAD TO ACKNOWLEDGE THE POSSIBILITY...AND DEFINITELY DID NOT GO AS FAST AS THE GFS WHICH WOULD BLOW THE ENTIRE SYSTEM OUT OF HERE BY 00Z ON TUESDAY. TEMPERATURES WILL PROBABLY REMAIN STEADY TO FALL SLIGHTLY THROUGH THE MORNING HOURS...ESPECIALLY IN THE EAST...UNTIL READINGS BEGIN TO RECOVER FROM WEST TO EAST IN THE AFTERNOON WITH DECREASING CLOUD COVER. IN ANY EVENT...WILL BE BELOW NORMAL FOR THIS TIME OF YEAR...WITH TEMPERATURES A COUPLE OF DEGREES EITHER SIDE OF 50 ON MONDAY AFTERNOON. A FEW SHOWERS WILL LINGER IN OUR FAR SOUTHEAST THROUGH MONDAY EVENING...THEN WITH CLEARING SKIES...TEMPERATURES WILL DROP OFF INTO THE MID AND UPPER 30S ACROSS THE AREA. WITH INITIAL UPPER LEVEL LOW PUSHING OFF INTO CANADA ON TUESDAY...MODELS NOW IN PRETTY GOOD AGREEMENT ON SECONDARY UPPER LEVEL SYSTEM OVER THE SOUTHWESTERN U.S. PULLING NORTHEASTWARD DURING THE DAY. THIS COULD BRING ADDITIONAL PRECIPITATION TO OUR SOUTHEASTERN ZONES LATER ON TUESDAY...THOUGH APPEARS THAT BEST ENERGY WILL REMAIN TO THE SOUTHEAST OF OUR CWA. WILL BE WARMER ON TUESDAY AS A SOUTHERLY FLOW RETURNS TO THE REGION...IN RESPONSE TO A SURFACE TROUGH DEVELOPING OVER THE WESTERN HIGH PLAINS AND A SURFACE HIGH SAGGING TO THE SOUTHEAST. UPPER LEVEL FLOW BEGINS TO BECOME MORE ZONAL ON WEDNESDAY...AND A SHORTWAVE PUSHING ACROSS CENTRAL CANADA WILL DRIVE SOME COOLER AIR INTO THE NORTHERN PLAINS AND UPPER MIDWEST BY LATE ON WEDNESDAY...AND WILL BRING COOLER READINGS TO THE NORTHEASTERN HALF OF OUR CWA ON WEDNESDAY NIGHT. MODELS BEGINNING TO BECOME MORE IN LINE WITH A SHORTWAVE RIDING IN THE UPPER FLOW ON THURSDAY...AND GFS/ECMWF/AND CANADIAN ALL INDICATING THE POSSIBILITY FOR PRECIPITATION IN OUR AREA DURING THAT TIME PERIOD. STILL DIFFERING IN THE DETAILS FROM RUN TO RUN...SO JUST INTRODUCED SLIGHT POPS FOR NOW. FOR THE END OF NEXT WEEK...UPPER LEVEL RIDGING BEGINS TO BUILD INTO THE CENTRAL PORTIONS OF THE NATION...SO LOOKS TO BE A RELATIVELY DRY PERIOD...WITH SLOWLY WARMING TEMPERATURES. EITHER WAY...DOES NOT APPEAR TO BE ANY WILD TEMPERATURES SWINGS FOR THE LATTER HALF OF NEXT WEEK...WITH READINGS REMAINING A FEW DEGREES EITHER SIDE OF NORMAL. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && PUBLIC...JM AVIATION...LIEBL
Hazardous weather outlook, Oct 12, 5:36 AM CDT, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 536 AM CDT SUN OCT 12 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 536 AM CDT SUN OCT 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS ARE EXPECTED WITHIN A LARGER AREA OF SHOWERS EXPECTED TO PUSH SLOWLY TO THE EAST ACROSS THE AREA THROUGH TONIGHT. WITH THE STRONG WINDS ALOFT THROUGH TODAY...A FEW SHOWERS AND THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 40 TO 50 MPH. MORE LIKELY WILL BE AREAS OF HEAVY RAINFALL AS THE PRECIPITATION BAND PUSHES SLOWLY EASTWARD FROM THE JAMES VALLEY THIS AFTERNOON...INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA TONIGHT. ONE TO TWO INCHES OF RAINFALL IS EXPECTED. WHILE FLOODING CONDITIONS ARE NOT EXPECTED...SOME POOR DRAINAGE URBAN AREAS MAY FIND PONDING OF WATER. WIND AND FOG... GUSTY SOUTH WINDS FROM 25 TO 35 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING...AND PERSIST THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR AN ISOLATED THUNDERSTORM WILL BE FOUND IN AREAS SOUTHEAST OF A LINE FROM WINDOM TO SIOUX CITY ON MONDAY...AS WELL AS CONTINUATION OF THE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CHAPMAN
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 3:33 PM CDT | Freeze Warning | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 17 hr |
Nearby
Frost Advisories in South Dakota, 2008Frost Advisories in Minnesota, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.